Linear differential pursuit games with integral constraints
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 219-223
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a3,
author = {M. S. Nikol'skii},
title = {Linear differential pursuit games with integral constraints},
journal = {Differencialʹnye uravneni\^a},
pages = {219--223},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a3/}
}
M. S. Nikol'skii. Linear differential pursuit games with integral constraints. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 219-223. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a3/